Newton-type iterative methods for nonlinear ill-posed Hammerstein-type equations
Applicationes Mathematicae, Tome 41 (2014) no. 1, pp. 107-129
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
We use a combination of modified Newton method and Tikhonov regularization to obtain a stable approximate solution for nonlinear ill-posed Hammerstein-type operator equations $KF(x)=y.$ It is assumed that the available data is $y^\delta $ with $\| y-y^\delta \| \leq \delta ,$ $ K:Z\rightarrow Y$ is a bounded linear operator and $ F:X\rightarrow Z $ is a nonlinear operator where $X,Y,Z$ are Hilbert spaces. Two cases of $F$ are considered: where $F'(x_0)^{-1}$ exists ($F'(x_0)$ is the Fréchet derivative of $F$ at an initial guess $x_0$) and where $F$ is a monotone operator. The parameter choice using an a priori and an adaptive choice under a general source condition are of optimal order. The computational results provided confirm the reliability and effectiveness of our method.
DOI :
10.4064/am41-1-9
Keywords:
combination modified newton method tikhonov regularization obtain stable approximate solution nonlinear ill posed hammerstein type operator equations assumed available delta y y delta leq delta rightarrow bounded linear operator rightarrow nonlinear operator where hilbert spaces cases considered where exists chet derivative initial guess nbsp where monotone operator parameter choice using priori adaptive choice under general source condition optimal order computational results provided confirm reliability effectiveness method
Affiliations des auteurs :
Monnanda Erappa Shobha 1 ; Ioannis K. Argyros 2 ; Santhosh George 1
@article{10_4064_am41_1_9,
author = {Monnanda Erappa Shobha and Ioannis K. Argyros and Santhosh George},
title = {Newton-type iterative methods for nonlinear ill-posed {Hammerstein-type} equations},
journal = {Applicationes Mathematicae},
pages = {107--129},
year = {2014},
volume = {41},
number = {1},
doi = {10.4064/am41-1-9},
zbl = {1307.47072},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am41-1-9/}
}
TY - JOUR AU - Monnanda Erappa Shobha AU - Ioannis K. Argyros AU - Santhosh George TI - Newton-type iterative methods for nonlinear ill-posed Hammerstein-type equations JO - Applicationes Mathematicae PY - 2014 SP - 107 EP - 129 VL - 41 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/am41-1-9/ DO - 10.4064/am41-1-9 LA - en ID - 10_4064_am41_1_9 ER -
%0 Journal Article %A Monnanda Erappa Shobha %A Ioannis K. Argyros %A Santhosh George %T Newton-type iterative methods for nonlinear ill-posed Hammerstein-type equations %J Applicationes Mathematicae %D 2014 %P 107-129 %V 41 %N 1 %U http://geodesic.mathdoc.fr/articles/10.4064/am41-1-9/ %R 10.4064/am41-1-9 %G en %F 10_4064_am41_1_9
Monnanda Erappa Shobha; Ioannis K. Argyros; Santhosh George. Newton-type iterative methods for nonlinear ill-posed Hammerstein-type equations. Applicationes Mathematicae, Tome 41 (2014) no. 1, pp. 107-129. doi: 10.4064/am41-1-9
Cité par Sources :